Skip to navigation | Skip to main content | Skip to footer
Menu SearchSearch

Dr Michael McCrudden - publications

List of publications

2007

  • MCCRUDDEN M; DANI, S.G.. A weak embedding property of probability measures on Lie groups. 2007-11-01. http://eprints.ma.man.ac.uk/867/.

2006

  • MCCRUDDEN M; S.G. DANI. Convolution roots and embeddings of probability measures on Lie groups. Advances in Mathematics. 2006 June; 209(1): 198-211. eScholarID:1a9912 | DOI:10.1016/j.aim.2006.05.002

2003

  • MCCRUDDEN M; S.G. DANI; S. WALKER. On the embedding problem for infinitely divisible distributions on certain Lie groups with toral center. Mathematische Zeitschrift. 2003 September; 245(4): 781-790. eScholarID:1a9914 | DOI:10.1007/s00209-003-0570-7

2001

  • MCCRUDDEN M; S.G. DANI. A criterion for exponentiality in certain Lie groups. Journal of Algebra. 2001 April; 238(1): 82-98. eScholarID:1a9913 | DOI:10.1006/jabr.2000.8642